Bluelight

Thread: SSRI Withdrawal Lasting 2+ Years? Please Help

Results 1 to 6 of 6
  1. Collapse Details
    SSRI Withdrawal Lasting 2+ Years? Please Help 
    #1
    Exclamation
    Hi, it's been more than two years since my last antidepressant Effexor pill. I was on a mega high dosage of 300 mg. I also took adderall rx from 2013-2016Everyday I experience these electric shock symptoms in my head. I feel like I'm suffering from a constant low grade irritable depression 24/7. Drinking coffee or using any type of stimulants can send me into an anxious, super irritable state with heart palpitations. (It only 'works' (slight mood+motivation boost) if I use once every 2-3 days)I figured I should have recovered by now considering All the things I've read online says that withdrawal only last few weeks to months, so why am I still having them 2 yrs later? Sleep + exercise only helps my mood go from baseline shitty -> less shittyShould I see a doctor and go back on the pills? Or is that a bad idea since I've made it this far? it feels like its never going to get better, feel like I might be permanently brain damaged...
    Reply With Quote
     

  2. Collapse Details
     
    #2
    If it is that bad I would consider a low dose of a long acting SSRI like Fluoxetine to see if it help with any of the symptoms you have.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Quote Originally Posted by freesolo123 View Post
    If it is that bad I would consider a low dose of a long acting SSRI like Fluoxetine to see if it help with any of the symptoms you have.
    is there any particular reason for prozac? I know people use the long acting duration of it to taper off other antidepressants, but in my case I would be going back on an antidepressant without any intention of quitting. The half life doesn't really matter since I'd be dosing daily.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I was only using prozac because of the half life, with that not being a issue I would do what you are saying are restart your SSRI of choice.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Mental Health

    Join Date
    Jul 2008
    Location
    Liminal
    Posts
    7,483
    I believe Prozac is usually what people might start with. I was told that it tends to be a bit stimulating and cerebral. Of course, it may also cause hypomania, which most doctors would opine as a clue to a possible bipolar condition.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    3 Months Update: Life is still a living hell and no energy to do anything. Still suffering from brain zaps. I wake up everyday filled with dread, not wanting to get out of bed, often wanting to die.

    I feel brain dead most of the time and have a hard time articulating my thoughts. I am only able to write this post because I don't feel as awful at the moment as I normally do,. Writing stuff takes too much effort for my brain most of the time. I'll go days without brushing my teeth/ showering until I finally force myself to do it, which feels like complete hell, but feel relieved afterwards knowing I have a few more days before I have to do it all over again. It's hard for me to keep up with anything. Will avoid any crap like phone calls and avoid going to stores (esp. if it's packed with people. Very bad anxiety and avoidant behavior in general) I am not really living, just trying to get through each day... only to have to go through the same thing all over again.

    I used to order Phenibut powder online and took it 1-2x a month to "get stuff done" such as getting haircut, pay bills, doc appts. It made me feel good for a couple hours so doing those things didn't feel like a pain in the ass. Before that, I had to take shots of hard liquor just to be able to do stuff like get a haircut.

    Now that I don't take anything, I don't do anything at all (and keep delaying my doctors appt) I feel like death most of the time, always wondering "why can't I feel good?". I also suffered a leg injury couple yrs ago (nerve damage which I'm pretty sure is permanent bc I got 2 surgeries which did nothing) which makes it hard to move around and exercise. It all went downhill from there. Ever since I was young, always thought that life would get better.... Not only did I not stay the same, I actually ended up worse both physically and mentally. It's such a joke.
    Last edited by strity; 13-12-2018 at 21:23.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •